# SDR Q2HA2014090500001

- Difficulty date: August 14, 2014
- Submitted: September 5, 2014
- Operation: Air carrier
- Aircraft: N431HF
- Make and model: Bell 430
- Aircraft serial: 49051
- System (JASC): 6710 · Main Rotor Control
- Part: Actuator
- Part number: 222382001111FM
- Part serial: HR467AB
- Condition: Malfunctioned
- Location: Collective Servo
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INCREASED COLLECTIVE FORCES WERE REQUIRED TO CONTROL AIRCRAFT.  AN INSPECTION OF THE ENTIRE FLIGHT CONTROL SYSTEM WAS PERFORMED WITH NO ANOMALIES.  IT WASN`T UNTIL THE ENTIRE FLIGHT CONTROL SYSTEM WAS PERFORMED WITH NO ANOMALIES.  IT WASN`T UNTIL THE COLLECTIVE SERVO ACTUATOR WAS REPLACED THAT THE DISCREPANCY CLEARED.  THIS SERVO WAS INSTALLED ON 7/25/12 AS "MODIFIED" AFTER SDB 430-11-46, REV A HAD BEEN COMPLIED WITH.  SERVIO ACTUATOR WAS CONVERTED FROM 222-382-001-107 TO 222-382-001-111FM DURING SAME VISIT TO THE REPAIR STATION.  THIS PART ACCUMULATED 1063.0 HOURS SINCE INSTALLED ON THIS ACFT.
